# SDR SWAA2014101633019

- Difficulty date: September 26, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,353 hours, 23,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Fitting
- Part number: 5972561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO TRACK SUPPORT FITTING CORRODED AT BS 946 BETWEEN STRINGER 28R TO 27R.  R & R FITTING IAW SRM & DWG.
